# SDR AALA2020090979003

- Difficulty date: September 3, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 29,955 hours, 3,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 215281
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - EPSU (EMERGENCY POWER SUPPLY UNIT) M33424 FAILED OPS CHECK, L1 DOOR. REPLACED BATTERY PACK, EPSU M33424, PER AMM 33-51-06, OPERATIONAL CHECK GOOD.
